# SDR DXTA200702475

- Difficulty date: September 14, 2007
- Submitted: September 17, 2007
- Operation: Air carrier
- Aircraft: N280QS
- Make and model: Amd FALCON2000
- Aircraft serial: 181
- Aircraft time: 5,292 hours, 3,361 cycles
- Engine: Cfe CFE73811B
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING RUBBER ODOR ENTERS COCKPIT DURING CLIMB 17000 TO 19000 FT AND LASTS FOR 30-40 SECONDS THEN DISAPPEARS. NO SMOKE VISIBLE, SEEMS TO ORIGINATE FROM LT SIDE OF COCKPIT IN THE AUDIO PANEL AREA.   09-28-07   VISUALLY INSPECTED DV WINDOW ELECTRICAL CONTACTS, COCKPIT TEMP SENSOR, LT SIDE CONSOLE FOR WATER INTRUSION. NO DEFECTS NOTED. ALSO INSPECTED BEHIND LT & RT COCKPIT SIDE CONSOLES BEHIND PEDESTAL CONSOLE, BEHIND LT & RT INSTRUMENT PANELS. NO DEFECTS NOTED.  POWERED ALL AVIONICS FOR 3 HOURS, NO EVIDENCE OF BURNING ODOR. MX PERF IAW FA-2000 MM CHP 31-00-00.
